# SDR ASAA11510604

- Difficulty date: October 30, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,528 hours, 5,967 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TRIP ON RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.  PERFORMED PACK / ZONE TEMP CONTROLLER BITE PROCEDURE REF FIM 21 62 00 810 801.  CLEARED FAULT NO LIGHT ON, ON RECALL.  OK FOR SERVICE.
